# SDR UALA2012082904845

- Difficulty date: August 29, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 64,647 hours, 22,748 cycles
- Engine: Pwa PW2037
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: S210T13077
- Part serial: 65
- Condition: Faulty
- Location: Cockpit Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COCKPIT TEMP FAULTY, RTFL.  UNCONTROLLABLE IN AUTO OR MAN OR TRIM AIR SWITCH OFF.  REPLACED ZONE TEMP CONTROLLER PCN 563-9027.  ALSO REPLACED TS175 AND TS201 SENSORS.  COCKPIT TEMP OPS CHECKS GOOD.
